# SDR SWAA2015012736118

- Difficulty date: January 16, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 68,566 hours, 64,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 6546819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE CTR PLATE CRACKED AT BS 540, BETWEEN LBL 45.5 & LBL 65.  R & R PLATE IAW SRM & DWG.
